# SDR AALA202007089011

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 11,963 hours, 4,601 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - ABORTED TAKE-OFF AT 76 KIAS - DURING TAKE-OFF ROLL, ECAM MASTER CAUTION "HYD Y RSVR LO LVL" HYDRAULIC YELLOW RESERVOIR LOW QUANTITY.  CHECKED YELLOW HYDRAULIC SYSTEM RESERVOIR, NO LEAKS FOUND, SERVICED PER AMM 12-12-29.
